# SDR UIEA2016020500049

- Difficulty date: February 2, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 68,659 hours, 9,462 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT KEEL BEAM LOWER CHORD 65B15074-6, BETWEEN STATION 1466 & 1470, WL 86 - 91.  ACCOMPLISHED EI NR T2015A53B-2813 REV 3.  JOB COMPLETED & COND CHECKED NORMAL.
